CSN Login
Members Online: 12

one year update

shadowman
Posts: 20
Joined: Nov 2011

I was diagnosed a year ago with prostate cancer I am 69 years old psa was around 20 and I had a gleason score of 9 I choose to have Hormone shots and radiation treatments I am currently receiving hormone shots every 6 months I had 45 external radition treatments that ended in may 2012 My current psa is <.05 and my testosterone is <20
I am still getting hot flashes several times a day and night but I also have a burning sensation in my stomach which is mainly at night I also am still having to get up 4 to 5 times a night to urinate Has anyone experienced a burning sensation in stomach area and what may be causing this Other than feeling tired I am doing well

Thanks

Samsungtech1
Posts: 350
Joined: Jan 2011

My Onc seems to think it is an ulcer. I do not agree. It hurts butnot like an ulcer. Mine is not constant. It comes and goes. I take Prilosec when I feel it building. Most times it works.

Good luck,

Mike

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network